MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 12-80-10
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that an electrical venous occluder (evo) did not open or close and did not calibrate intermittently.The issue occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the evo.The incident occurred in (b)(6), canada.Through follow-up communication with the customer, livanova learned that no error message was displayed together with the issue.A livanova field service representative was dispatched to the facility to investigate the device and could not reproduce the reported issue.Indeed, the evo unit was tested on a different system without re-occurring.The unit was returned therefore to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: no further investigation on the affected clamp will be performed since livanova learned that the customer decided to replace it with a new one.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
A device service history review has been performed and identified that the unit was manufactured in 2021 and it was found that unit was complained in 2022 for a calibration problem, for which it was returned to munich for repair.Based on all the gathered information, it is reasonable to assume that a temporary electrical failure in the connection of the evo to the original s5 system occurred, preventing the clamp to calibrate and work properly.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
EVO
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20913481
Report Number9611109-2024-00598
Device Sequence Number7824820
Product Code DWF
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)210604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-80-10
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/16/2024
01/31/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/14/2025
02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown